# SDR IPXA2017030114607

- Difficulty date: March 1, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,001 hours, 11,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  EMERGENCY LIGHT SYSTEM TEST DID NOT FUNCTION PROPERLY.   R & R THE EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
